• Previous Article
    Local well-posedness and blow-up phenomena for a generalized Camassa-Holm equation with peakon solutions
  • DCDS Home
  • This Issue
  • Next Article
    From gradient theory of phase transition to a generalized minimal interface problem with a contact energy
May  2016, 36(5): 2757-2779. doi: 10.3934/dcds.2016.36.2757

Random attractor of stochastic Brusselator system with multiplicative noise

1. 

Department of Mathematics and Statistics, University of South Florida, Tampa, FL 33620-5700, United States

Received  December 2014 Revised  August 2015 Published  October 2015

Asymptotic dynamics of stochastic Brusselator system with multiplicative noise is investigated in this work. The existence of random attractor is proved via the exponential transformation of Ornstein-Uhlenbeck process and some challenging estimates. The proof of pullback asymptotic compactness here is more rigorous through the bootstrap pullback estimations than a non-dynamical substitution of Brownian motion by its backward translation. It is also shown that the random attractor has the attracting regularity to be an $(L^2\times L^2,H^1\times H^1)$ random attractor.
Citation: Junyi Tu, Yuncheng You. Random attractor of stochastic Brusselator system with multiplicative noise. Discrete and Continuous Dynamical Systems, 2016, 36 (5) : 2757-2779. doi: 10.3934/dcds.2016.36.2757
References:
[1]

L. Arnold, Random Dynamical Systems, Springer-Verlag, 1998. doi: 10.1007/978-3-662-12878-7.

[2]

A. V. Babin and M. I. Vishik, Regular attractors of semigroups of evolutionary equations, J. Math. Pures Appl., 62 (1983), 441-491.

[3]

P. W. Bates, K. Lu and B. Wang, Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differential Equations, 246 (2009), 845-869. doi: 10.1016/j.jde.2008.05.017.

[4]

T. Caraballo, J. A. Langa and J. C. Robinson, A stochastic pitchfork bifurcation in a reaction-diffusion equation, Proc. R. Soc. Lond. A, 457 (2001), 2041-2061. doi: 10.1098/rspa.2001.0819.

[5]

V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, AMS Colloquium Publications, Vol. 49, AMS, Providence, RI, 2002.

[6]

H. Crauel, A. Debussche and F. Flandoli, Random attractors, J. Dyn. Diff. Eqns., 9 (1997), 307-341. doi: 10.1007/BF02219225.

[7]

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Th. Re. Fields, 100 (1994), 365-393. doi: 10.1007/BF01193705.

[8]

F. Flandoli and B. Schmalfu$\beta$, Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative noise, Stoch. Stoch. Rep., 59 (1996), 21-45. doi: 10.1080/17442509608834083.

[9]

M. Ghergu and V. D. Rădulescu, Nonlinear PDEs: Mathematical Modles in Biology, Chemistry and Population Genetics, Springer, Berlin Heidelberg, 2012. doi: 10.1007/978-3-642-22664-9.

[10]

P. E. Kloeden and J. A. Langa, Flattening, squeezing and the existence of random attractors, Proc. Royal Soc. London, Ser. A, 463 (2007), 163-181. doi: 10.1098/rspa.2006.1753.

[11]

L. Prigogine and R. Lefever, Symmetry-breaking instabilities in dissipative systems, J. Chem. Physics, 48 (1968), 1695-1700.

[12]

J. C. Robinson, Stability of random attractors under perturbation and approximation, Journal of Differential Equations, 186 (2002), 652-669. doi: 10.1016/S0022-0396(02)00038-4.

[13]

J. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Univ. Press, Cambridge, UK, 2001. doi: 10.1007/978-94-010-0732-0.

[14]

R. Sell and Y. You, Dynamics of Evolutionary Equations, Springer-Verlag, New York, 2002. doi: 10.1007/978-1-4757-5037-9.

[15]

B. Wang, Random attractors for non-autonomous stochastic wave equations with multiplicative noise, Discrete and Continuous Dynamical Systems-Series A, 34 (2014), 269-300. doi: 10.3934/dcds.2014.34.269.

[16]

Y. You, Global dynamics and robustness of reversible autocatalytic reaction-diffusion systems, Nonl. Anal. A, 75 (2012), 3049-3071. doi: 10.1016/j.na.2011.12.002.

[17]

Y. You, Random attractors and robustness for stochastic reversible reaction-diffusion systems, Discrete and Continuous Dynamical Systems - Series A, 34 (2014), 301-333. doi: 10.3934/dcds.2014.34.301.

[18]

W. Zhao, $H^1$-random attractors for stochastic reaction-diffusion equations with additive noise, Nonl. Anal. A, 84 (2013), 61-72. doi: 10.1016/j.na.2013.01.014.

show all references

References:
[1]

L. Arnold, Random Dynamical Systems, Springer-Verlag, 1998. doi: 10.1007/978-3-662-12878-7.

[2]

A. V. Babin and M. I. Vishik, Regular attractors of semigroups of evolutionary equations, J. Math. Pures Appl., 62 (1983), 441-491.

[3]

P. W. Bates, K. Lu and B. Wang, Random attractors for stochastic reaction-diffusion equations on unbounded domains, J. Differential Equations, 246 (2009), 845-869. doi: 10.1016/j.jde.2008.05.017.

[4]

T. Caraballo, J. A. Langa and J. C. Robinson, A stochastic pitchfork bifurcation in a reaction-diffusion equation, Proc. R. Soc. Lond. A, 457 (2001), 2041-2061. doi: 10.1098/rspa.2001.0819.

[5]

V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, AMS Colloquium Publications, Vol. 49, AMS, Providence, RI, 2002.

[6]

H. Crauel, A. Debussche and F. Flandoli, Random attractors, J. Dyn. Diff. Eqns., 9 (1997), 307-341. doi: 10.1007/BF02219225.

[7]

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Th. Re. Fields, 100 (1994), 365-393. doi: 10.1007/BF01193705.

[8]

F. Flandoli and B. Schmalfu$\beta$, Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative noise, Stoch. Stoch. Rep., 59 (1996), 21-45. doi: 10.1080/17442509608834083.

[9]

M. Ghergu and V. D. Rădulescu, Nonlinear PDEs: Mathematical Modles in Biology, Chemistry and Population Genetics, Springer, Berlin Heidelberg, 2012. doi: 10.1007/978-3-642-22664-9.

[10]

P. E. Kloeden and J. A. Langa, Flattening, squeezing and the existence of random attractors, Proc. Royal Soc. London, Ser. A, 463 (2007), 163-181. doi: 10.1098/rspa.2006.1753.

[11]

L. Prigogine and R. Lefever, Symmetry-breaking instabilities in dissipative systems, J. Chem. Physics, 48 (1968), 1695-1700.

[12]

J. C. Robinson, Stability of random attractors under perturbation and approximation, Journal of Differential Equations, 186 (2002), 652-669. doi: 10.1016/S0022-0396(02)00038-4.

[13]

J. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Univ. Press, Cambridge, UK, 2001. doi: 10.1007/978-94-010-0732-0.

[14]

R. Sell and Y. You, Dynamics of Evolutionary Equations, Springer-Verlag, New York, 2002. doi: 10.1007/978-1-4757-5037-9.

[15]

B. Wang, Random attractors for non-autonomous stochastic wave equations with multiplicative noise, Discrete and Continuous Dynamical Systems-Series A, 34 (2014), 269-300. doi: 10.3934/dcds.2014.34.269.

[16]

Y. You, Global dynamics and robustness of reversible autocatalytic reaction-diffusion systems, Nonl. Anal. A, 75 (2012), 3049-3071. doi: 10.1016/j.na.2011.12.002.

[17]

Y. You, Random attractors and robustness for stochastic reversible reaction-diffusion systems, Discrete and Continuous Dynamical Systems - Series A, 34 (2014), 301-333. doi: 10.3934/dcds.2014.34.301.

[18]

W. Zhao, $H^1$-random attractors for stochastic reaction-diffusion equations with additive noise, Nonl. Anal. A, 84 (2013), 61-72. doi: 10.1016/j.na.2013.01.014.

[1]

Chi Phan. Random attractor for stochastic Hindmarsh-Rose equations with multiplicative noise. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 3233-3256. doi: 10.3934/dcdsb.2020060

[2]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete and Continuous Dynamical Systems - B, 2022, 27 (3) : 1695-1724. doi: 10.3934/dcdsb.2021107

[3]

Zhaojuan Wang, Shengfan Zhou. Random attractor and random exponential attractor for stochastic non-autonomous damped cubic wave equation with linear multiplicative white noise. Discrete and Continuous Dynamical Systems, 2018, 38 (9) : 4767-4817. doi: 10.3934/dcds.2018210

[4]

Xingni Tan, Fuqi Yin, Guihong Fan. Random exponential attractor for stochastic discrete long wave-short wave resonance equation with multiplicative white noise. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 3153-3170. doi: 10.3934/dcdsb.2020055

[5]

Shengfan Zhou, Min Zhao. Fractal dimension of random attractor for stochastic non-autonomous damped wave equation with linear multiplicative white noise. Discrete and Continuous Dynamical Systems, 2016, 36 (5) : 2887-2914. doi: 10.3934/dcds.2016.36.2887

[6]

Bixiang Wang. Random attractors for non-autonomous stochastic wave equations with multiplicative noise. Discrete and Continuous Dynamical Systems, 2014, 34 (1) : 269-300. doi: 10.3934/dcds.2014.34.269

[7]

Tomás Caraballo, I. D. Chueshov, Pedro Marín-Rubio, José Real. Existence and asymptotic behaviour for stochastic heat equations with multiplicative noise in materials with memory. Discrete and Continuous Dynamical Systems, 2007, 18 (2&3) : 253-270. doi: 10.3934/dcds.2007.18.253

[8]

Julia García-Luengo, Pedro Marín-Rubio. Pullback attractors for 2D Navier–Stokes equations with delays and the flattening property. Communications on Pure and Applied Analysis, 2020, 19 (4) : 2127-2146. doi: 10.3934/cpaa.2020094

[9]

Abiti Adili, Bixiang Wang. Random attractors for non-autonomous stochastic FitzHugh-Nagumo systems with multiplicative noise. Conference Publications, 2013, 2013 (special) : 1-10. doi: 10.3934/proc.2013.2013.1

[10]

Zhaojuan Wang, Shengfan Zhou. Existence and upper semicontinuity of random attractors for non-autonomous stochastic strongly damped wave equation with multiplicative noise. Discrete and Continuous Dynamical Systems, 2017, 37 (5) : 2787-2812. doi: 10.3934/dcds.2017120

[11]

Yiju Chen, Xiaohu Wang. Asymptotic behavior of non-autonomous fractional stochastic lattice systems with multiplicative noise. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021271

[12]

Ling Xu, Jianhua Huang, Qiaozhen Ma. Random exponential attractor for stochastic non-autonomous suspension bridge equation with additive white noise. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2021318

[13]

Junwei Feng, Hui Liu, Jie Xin. Uniform attractors of stochastic two-compartment Gray-Scott system with multiplicative noise. Discrete and Continuous Dynamical Systems - B, 2020, 25 (12) : 4617-4640. doi: 10.3934/dcdsb.2020116

[14]

Junwei Feng, Hui Liu, Jie Xin. Uniform attractors of stochastic three-component Gray-Scott system with multiplicative noise. Mathematical Foundations of Computing, 2021, 4 (3) : 193-208. doi: 10.3934/mfc.2021012

[15]

T. Caraballo, M. J. Garrido-Atienza, J. López-de-la-Cruz. Dynamics of some stochastic chemostat models with multiplicative noise. Communications on Pure and Applied Analysis, 2017, 16 (5) : 1893-1914. doi: 10.3934/cpaa.2017092

[16]

Yangrong Li, Lianbing She, Jinyan Yin. Longtime robustness and semi-uniform compactness of a pullback attractor via nonautonomous PDE. Discrete and Continuous Dynamical Systems - B, 2018, 23 (4) : 1535-1557. doi: 10.3934/dcdsb.2018058

[17]

Bao Quoc Tang. Regularity of pullback random attractors for stochastic FitzHugh-Nagumo system on unbounded domains. Discrete and Continuous Dynamical Systems, 2015, 35 (1) : 441-466. doi: 10.3934/dcds.2015.35.441

[18]

Shulin Wang, Yangrong Li. Probabilistic continuity of a pullback random attractor in time-sample. Discrete and Continuous Dynamical Systems - B, 2020, 25 (7) : 2699-2722. doi: 10.3934/dcdsb.2020028

[19]

Tomás Caraballo, José A. Langa, James C. Robinson. Stability and random attractors for a reaction-diffusion equation with multiplicative noise. Discrete and Continuous Dynamical Systems, 2000, 6 (4) : 875-892. doi: 10.3934/dcds.2000.6.875

[20]

Renhai Wang, Yangrong Li. Backward compactness and periodicity of random attractors for stochastic wave equations with varying coefficients. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 4145-4167. doi: 10.3934/dcdsb.2019054

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (179)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]